# SDR 2021FA0000252

- Difficulty date: September 2, 2021
- Submitted: September 2, 2021
- Operation: General aviation
- Aircraft: N385QS
- Make and model: Cessna 680A
- Aircraft serial: 6800115
- Aircraft time: 12,556 hours, 8,378 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Panel
- Part number: 69322557
- Condition: Damaged
- Part time: 12,556 hours, 8,378 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL WIPER PANEL LOWER AFT SECTION MOUNTING HOLES ARE OVERSIZED AND ELONGATED. REFERENCE TEXTRON AVIATION ENGINEERING MEMO DQ31281M1 REV A DATED 31/AUG/2021.
